TITLE

Immune globulin/immunosuppressants/rituximab

PUB. DATE
November 2014
SOURCE
Reactions Weekly;Nov2014, Vol. 1526 Issue 1, p78
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
An abstract of the article "Posterior reversible encephalopathy syndrome in pediatric hematologic-oncologic disease: Literature review and case presentation," by M. T. Arzanian and colleagues is presented.
ACCESSION #
99320767

 

Related Articles

  • Rituximab.  // Reactions Weekly;2/6/2010, Issue 1287, p34 

    The article presents the case of a 53-year-old woman who developed central nervous system (CNS) inflammatory demyelination following rituximab treatment.

  • Rituximab.  // Reactions Weekly;2/4/2012, Issue 1387, p29 

    The article describes the case of a 58-year-old woman who developed interstitial pneumonitis following treatment with rituximab.

  • Rituximab.  // Reactions Weekly;2/4/2012, Issue 1387, p30 

    The article describes the case of a 60-year-old man who developed an acute myocardial infarction following treatment with rituximab for testicular cancer.

  • Sirolimus.  // Reactions Weekly;2/4/2012, Issue 1387, p30 

    The article describes the case of a 50-year-old man who experienced stent thrombosis associated with Kounis syndrome following implantation of rituximab for an acute allergic reaction.

  • Rituximab.  // Reactions Weekly;7/9/2011, Issue 1359, p33 

    The article describes the case of rapid development of severe hypotension in an 84-year-old man during rituximab therapy for chronic lymphocytic leukaemia.

  • Rituximab.  // Reactions Weekly;2/13/2010, Issue 1288, p34 

    The article describes cases of persistent antibody depletion in three children while receiving rituximab for autoimmune cytopenias.

  • Rituximab.  // Reactions Weekly;10/13/2012, Issue 1423, p44 

    The article describes the case of a 26-year-old female who developed pulmonary fibrosis following rituximab treatment.

  • Immunosuppressants/rituximab.  // Reactions Weekly;12/8/2012, Issue 1431, p25 

    The article describes 28 cases of progressive multifocal leukoencephalopathy (PML) that developed while patients were receiving treatment with rituximab and/or immunsuppressants for autoimmune rheumatic diseases (ARD).

  • Rituximab.  // Reactions Weekly;10/13/2012, Issue 1423, p44 

    The article describes the case of a 44-year-old woman who experienced an anaphylactic reaction while receiving rituximab.

  • Rituximab.  // Reactions Weekly;10/13/2012, Issue 1423, p44 

    The article describes the case of a 53-year-old woman who developed lung injury during treatment with rituximab for non-Hodgkin's lymphoma.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics